Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


how can i correct fat loss in face
Apr 17, 2000

i have fat loss in face due to hiv meds,to make a long story short, don't have muscle wasting only losing fat at this time.i eat plenty,feel great,looking ill cause of lack of fat in face.is there anything that may help this problem.am 36 and have had no o.p infections.and once again i have plenty of muscle...thats not problem,i need to gain fat...have tried testosterone,megace,altering diet,going off meds,collagen injections,naltrexon..nothing helps,am feeling hopeless,am afraid this is gonna affect my will to thrive...any advice would be appreciated.thanks alan

Response from Dr. Fisher

well, your question sort of encapsulates the problem..."nothing helps"

unfortunately I have not seen anything firsthand or heard of anything secondhand that clearly helps this problem.

If you've been reading this forum you will have seen that many of the questions and comments relate to facial fat wasting. Your frustration is shared by many others including the doctors. But there is a lot of attention being paid to this problem now. We hopefully will have some answers soon. Don't give up.

Alvan Fisher, M.D.


Previous
REVERSE
Next
Malabsorbtion

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement